# SDR 03FDEA01791

- Difficulty date: October 22, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 43,915 hours, 26,203 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6517673
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5310-73211 FUSELAGE - MAIN FRAME  - NLG DRAG BRACE SUPPORT CHAFE REPAIR P/N 65-17673.  COMPLIED WITH EA 7-5310-73211 FUSELAGE - MAIN FRAME  - NLG DRAG BRACE SUPPORT CHAFE REPAIR P/N 65-17673, AT MAE.
